MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA KIT ASV MICROBORE CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 10800175
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.The patients age was used to determine a placeholder date for this field.The initial reporter also notified the fda via medwatch# (b)(4).Investigation summary: no product or photo was returned by the customer.The customer complaint of leaking on the site after the connection of the syringe and tubing could not be verified due to the product not being returned for failure investigation.A device history record review for model 10800175 lot number 20116435 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 18nov2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the pca kit asv microbore cv tubing leaked after connecting it to the syringe.The following information was provided by the initial reporter: patient controlled analgesia (pca) tubing noted to be leaking on the site after the connection of the syringe and tubing.Patient s/p mva (status post motor vehicle accident) receiving dilaudid pca, for pain management to treat the pain from the left fractured femur and left arm, noted liquid dripping from the pca tubing.Set up changed to new settings.Nursing provided defective tubing.Removed tubing from operation and primed new set for patient use appropriately.This product was removed/disposed.There was no harm detected.

Brand Name
PCA KIT ASV MICROBORE CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12111917
Report Number9616066-2021-51447
Device Sequence Number19846676
Product Code FPA
UDI-Device Identifier50885403234406
UDI-Public50885403234406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model Number10800175
Device Catalogue Number10800175
Device Lot Number20116435
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR